# SDR 2008UALA02966

- Difficulty date: May 22, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 46,178 hours, 16,694 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516113
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE OUT OF PACK.  UNKNOWN.  REMOVED SLIDE AND REPLACED.
